# SDR AALA2018091879032

- Difficulty date: August 20, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D53259038000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE SKIN BETWEEN RIBS 5 TO 6,  STRINGER 17R ON THE RIGHT WING.  REPAIRED THE SKIN IAW SRM 51-21-11-283-014.
